... breakdown... doctor insisted I go back on an antidepressant; Lexapro. I've been taking 5mg for 1 month and feel horrible... constant migraines and diarrhea. I want to stop taking it and go a natural route, do I still need to do a tapering off? I started taking one every other day then plant to take 1 and skip 2 days, take 1 and skip 3 days etc., until I'm off of it. Do I need to do this since I've only taken it 1 month?
Yes, you will need to taper off. You can cut down to 1/2 dose one time daily for a week then cut down to 1/2 dose every other day for a week then you can stop. You still might get some withdrawal symptoms but if at all, they will be mild because you haven't been on Lexapro very long. Good Luck and take care.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2016 • 3 answers
Posted 28 May 2017 • 2 answers
Posted 10 Dec 2017 • 2 answers
Posted 21 Dec 2017 • 1 answer
Posted 4 Apr 2018 • 0 answers